# SDR A6WA202010207336

- Difficulty date: October 17, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 37,890 hours, 36,698 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Floor Support
- Condition: Corroded
- Location: Bs 507
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SILL ANGLE AT FS 507 AND RBL 47 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION ON PRESSURE FLOOR SILL ANGLE AT FS 507 AND RBL 47, PER REO 601R-53-41-666 DATED 2012-11-06 REV-C AND CRJ 200 SRM 51-21-06.  REWORK AREA MEASURES 0.64''L X 0.38''W.  ORIGINAL THICKNESS MEASURES 0.080'', PER REO 601R-53-41-666 DATED 2012-11-06 REV-C.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR SILL ANGLE AT FS 507 AND RBL 47.  THICKNESS MEASURES 0.077'', REF CRJ 200 NDTM PART 4 REV 41 51-00-001 UT GAUGE S/N DBT-CT-1033 CAL DUE 02/19/21.  PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE FLOOR SILL ANGLE AT FS 507 AND RBL 47, PER REO 601R-53-41-666 DATED 2012-11-06 REV-C AND CRJ 200 NDTM PART 1 REV 41 51-20-06, NO INDICATIONS NOTED.   EDDY CURRENT TESTER S/N 200051301 CAL DUE 01/24/21.  EVALUATED REWORKED AREA OF PRESSURE FLOOR SILL ANGLE AT FS 507 AND RBL 47, ORIGINAL THICKNESS IS 0.080'', REMAINING THICKNESS IS 0.077'', FOUND TO BE WITHIN LIMITS PER REO 601R-53-41-666 DATED 2012-11-06 REV-C.
